Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :10 Issue : 1 1983      Add To Cart                                                                    Download

A note on the convergence of sequences of mappings and their common fixed points in a 2-metric space. II

Auther : S. L. SINGH AND B. RAM

Department of Mathematics, L.M.S. Government Postgraduate College, Rishikesh (Dehra Dun) 249 201, India and Department of Mathematics, Garhwal University, Tehri Campus, Tehri Garhwal249 001, India

 

ABSTRACT

 

We prove two convergence theorems for a triplet of sequences of mappings from a 2-metric space to itself.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55178

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law